MAUDE Adverse Event Report: HALYARD HEALTH ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING; VAP MICROCUFF ENDOTRACHAEL TUBS

HALYARD HEALTH ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING; VAP MICROCUFF ENDOTRACHAEL TUBS
Model Number 13220
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is available for returned but has not been received yet.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units.This is the second of two reports.Refer to 9611594-2017-00050 for the first report.It was reported that, the second issue is the stuck ssm blue connector either in the resuscitation bag adapter or trach care swivel adapter.The connections become so tight that it takes a wedge or kelley forceps to separate the blue connector from resuscitation bag or trach care swivel.This is extremely concerning because the patient can't be returned to the ventilator after resuscitation and or the trach care cannot be changed expediently until the connector is removed with a tool that is often not readily available.There were no patients injured as a result of the reported connector disconnections and/or stuck connector.

Brand Name
ADULT 7.0MM ET TUBE WITH SUBGLOTTIC SUCTIONING
Common Device Name
VAP MICROCUFF ENDOTRACHAEL TUBS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6437826
Report Number9611594-2017-00051
Device Sequence Number565774
Product Code BTR
UDI-Device Identifier30680651132209
UDI-Public30680651132209
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Respiratory Therapist
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Respiratory Therapist
Device Model Number13220
Device Catalogue Number991013220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date03/27/2017
Patient Sequence Number1